MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0158
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited high out of range pacing impedance measurements on the right ventricular (rv) lead.Further monitoring was recommended.No adverse patient effects were reported.This rv lead remains in service.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited high out of range pacing impedance measurements on the right ventricular (rv) lead.Further monitoring was recommended.No adverse patient effects were reported.This rv lead remains in service.Additional information indicated that technical services (ts) suspected possible spring contact abnormally.No adverse patient effects were reported.This rv lead remains in service.
 
Additional Manufacturer Narrative
Follow up 1 (additional information) this report is being submitted to update section b5.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22911173
Report Number2124215-2025-60475
Device Sequence Number18424593
Product Code LWS
UDI-Device Identifier00802526531132
UDI-Public(01)00802526531132(17)230517
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/17/2023
Device Model Number0158
Device Catalogue Number0158
Device Lot Number316757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date12/01/2025
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale